Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Headache and vomitting - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
Doctor :  
how can i help u?
User :   Hi
User :   i am facinga problem since few months
Doctor :  
Doctor :  
what problem?
User :   its like light headedness some times and kind of womittin feeling
Doctor :  
Doctor :  
whats ur age/sex?
User :   i have high /BP problem , age is 33 , no other problem as such, 2 months back i went to doc for this issue amd he told me to take pantose-D
User :   M
User :   couple of times , i m better now but sometimes i get lot of burping and again light head
Doctor :  
User :   my weight was 89 kg and height 5 feet 6 inch , i started yoga 6 months back and lost 9 kg
Doctor :  
burping an vomiting is due to acidity
User :   but why i get acidity so much
User :   i feel good if i take alcohal
User :   so may be its not acidity...
Doctor :   alchohol?
Doctor :  
it increases the acidity
User :   i mean some times , couple of drinks in 2 weeks
Doctor :  
alchohol is not good for anything'
User :   ok, but what can caus acidity
User :   what do u suggest?
Doctor :   are u habituated to smoking?

Doctor :  
first stop taking alchohol
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor